Asynchronous stochastic approximation

Borkar, Vivek S. (1998) Asynchronous stochastic approximation SIAM Journal on Control and Optimization, 36 (3). pp. 840-851. ISSN 0363-0129

PDF - Publisher Version

Official URL:


The asymptotic behavior of a distributed, asynchronous stochastic approximation scheme is analyzed in terms of a limiting nonautonomous dierential equation. The relation between the latter and the relative values of suitably rescaled relative frequencies of updates of dierent components is underscored.

Item Type:Article
Source:Copyright of this article belongs to Society for Industrial and Applied Mathematics.
Keywords:Distributed Algorithms; Asynchronous Algorithms; Communication Delays; Stochastic Approximation; ODE Limit
ID Code:81439
Deposited On:06 Feb 2012 05:02
Last Modified:18 May 2016 22:59

Repository Staff Only: item control page